In: Mathematica Slovaca, vol. 56, no. 2
Rok, strany: 2006, 167 - 180
A convergence with the same regulator $u$ for all sequences in an Archimedean lattice ordered group $G$ is dealt with in this paper. It is shown that a $u$-Cauchy completion (C-completion) $G*$ of $G$ is an $l$-subgroup of the Dedekind completion of $G$. Some results on the relations between $G$ and $G*$ are proved. The question of the existence of a greatest C-complete $l$-ideal of $G$ is investigated.
Černák, Š. 2006. Convergence with a fixed regulator in Archimedean lattice ordered groups. In Mathematica Slovaca, vol. 56, no.2, pp. 167-180. 0139-9918.
Černák, Š. (2006). Convergence with a fixed regulator in Archimedean lattice ordered groups. Mathematica Slovaca, 56(2), 167-180. 0139-9918.